# SDR CA960715001

- Difficulty date: June 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 100BEECH
- Engine: Pwa PT6A28
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 105962
- Condition: Failed
- Location: Mlg
- Part time: 4,798 hours
- Component: Prestolite, 105932
- Stage of operation: LD
- Nature of condition: P
- Precautionary procedure: L, O

## Discrepancy

(CAN) THE GEAR DOWN LIGHTS WERE NOT ILLUMINATED. BOTH GEAR MOTOR AND INDICATOR BREAKERS WERE RESET AND THE GEAR CYCLED AGAIN. NO RESULTS. THE EMERGENCY GEAR DOWN PROCEDURES FOLLOWED AND THE AIRCRAFT LANDED SAFELY. INSPECTION FOUND THE HYDRAULIC GEAR MOTOR HAD FAILED INTERNALLY. A NEW MOTOR WAS INSTALLED AND THE AIRCRAFT RETURNED TO SERVICE.
